Abelian varieties, l-adic representations and SL2

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this article the Lie algebra of a Galois group which operates on the Tate module of a two-or three-dimensional Abelian variety is calculated. It is assumed that the Abelian variety does not have nontrivial endomorphisms and is defined over a global field with characteristic greater than two.

Original languageEnglish (US)
Pages (from-to)275-288
Number of pages14
JournalMathematics of the USSR - Izvestija
Issue number2
StatePublished - Apr 30 1980

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Abelian varieties, l-adic representations and SL<sub>2</sub>'. Together they form a unique fingerprint.

Cite this